Filters : "Uniform Continuity" "Inglês" Limpar

Filters



Refine with date range


  • In: Monatshefte für Mathematik. Unidade: IME

    Subjects: Grupos Topológicos

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALAS, Ofélia Teresa. Paracompact topological groups and uniform continuity. Monatshefte für Mathematik, Wien, Springer, v. 77, n. 5, p. 385-388, 1973. Disponível em: < http://dx.doi.org/10.1007/bf01295315 > DOI: 10.1007/bf01295315.
    • APA

      Alas, O. T. (1973). Paracompact topological groups and uniform continuity. Monatshefte für Mathematik, 77( 5), 385-388. doi:10.1007/bf01295315
    • NLM

      Alas OT. Paracompact topological groups and uniform continuity [Internet]. Monatshefte für Mathematik. 1973 ; 77( 5): 385-388.Available from: http://dx.doi.org/10.1007/bf01295315
    • Vancouver

      Alas OT. Paracompact topological groups and uniform continuity [Internet]. Monatshefte für Mathematik. 1973 ; 77( 5): 385-388.Available from: http://dx.doi.org/10.1007/bf01295315


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020